# SDR SIMA20121105011

- Difficulty date: November 5, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 19,526 hours, 16,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RT HAT CHANNEL CORRODED AT FRAME 23.  REPAIRED GALLEY RT HAT CHANNEL AT FR 23 IAW EO-EM-53MR-2036, PART A.
